# SDR SWAA2022032932425

- Difficulty date: October 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 26,303 hours, 11,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL 120AF IS CORRODED / REPLACED FORWARD CARGO COMPARTMENT FLOOR PANEL 120AF IAW IPC 25-52-10-17 P/N 453A1610-14. OUT OF LIMITS IAW SRM 53-00-53-1A-1 DAMAGE MORE THAN 2' DIAMETER
